# SDR SCNA95166

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 65404676
- Condition: Broken
- Location: Nose Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND DURING GEAR EXTENSION, A-SYSTEM HYDRAULIC INDICATIONS WERE NORMAL.  NOSE GEAR WAS EXTENDED MANUALLY.  NOSE GEAR LOCK ACTUATOR WAS FOUND BROKEN.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR AND PERFORMED EMERGENCY EXTENSION CHECK AND RESET MANUAL EXTENSION SYSTEM PER MM 32-33-11.
